# SDR DALA2023112009561

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 71,312 hours, 23,298 cycles
- Engine: Pwa PW2037
- Engine time: 69,011 hours, 22,920 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5808 R GEN OFF. R GEN. DRIVE AND ASSOCIATED LIGHTS MUTIPLE CAUTION, ' MUTIPLE TIMES' ON DECENT FO SMELLED ELECTRICAL BURN SMELL. CORRECTIVE ACTION: FOUND OIL LINE ON BOTTOM OF IDG LOOSE, TIGHTEN LOOSE LINE. REVIEWED FILTER FOR DEBRIS OK, SVC TO FULL. IRF WRITE UP "FO SMELLED ELECTRICAL SMOKE" TRANSFERRED TO LOG 4401609. R/R RT IDG PER B757 AMM 24-11. DUE TO HISTORY REPL BPCU, DUE TO NO LOCKWIRE HOLES CHANGE BOTH RT IDG SVC QUICK DISCONNECTS. NO GO ODI COMPLIED, RT IDG SERVICE QUICK DISCONNECT ADAPTER FITTINGS REPLACED WITH CORRECT EROP FITTINGS REF. B757 AMM 24-11, LEAK CHK GOOD,
